Weak Solutions of Fractional Order Pettis Integral Inclusions with Multiple Time Delay in Banach Spaces
- Mouffak Benchohra benchohra@univ-sba.dz
- Fatima-Zohra Mostefai f.z.mostefai@gmail.com
Downloads
DOI:
https://doi.org/10.4067/S0719-06462013000100001Abstract
We study the existence of weak solutions for nonlinear integral inclusion with multiple time delay. The main result of the paper is based on the fixed point theorem of M¨onch type and the technique of measure of weak noncompactness.
Keywords
Most read articles by the same author(s)
- Fatima Si bachir, Saïd Abbas, Maamar Benbachir, Mouffak Benchohra, Gaston M. N‘Guérékata, Existence and attractivity results for \(\psi\)-Hilfer hybrid fractional differential equations , CUBO, A Mathematical Journal: Vol. 23 No. 1 (2021)
- Khalida Aissani, Mouffak Benchohra, Nadia Benkhettou, On Fractional Integro-differential Equations with State-Dependent Delay and Non-Instantaneous Impulses , CUBO, A Mathematical Journal: Vol. 21 No. 1 (2019)
- Mouffak Benchohra, Omar Bennihi, Khalil Ezzinbi, Existence Results for Some Neutral Partial Functional Differential Equations of Fractional order with State-Dependent Delay , CUBO, A Mathematical Journal: Vol. 16 No. 3 (2014): CUBO, A Mathematical Journal
- Abdelhamid Bensalem, Abdelkrim Salim, Bashir Ahmad, Mouffak Benchohra, Existence and controllability of integrodifferential equations with non-instantaneous impulses in Fréchet spaces , CUBO, A Mathematical Journal: Vol. 25 No. 2 (2023)
- Saïd Abbas, Mouffak Benchohra, Jamal-Eddine Lazreg, Gaston M. N‘Guérékata, Hilfer and Hadamard functional random fractional differential inclusions , CUBO, A Mathematical Journal: Vol. 19 No. 1 (2017): CUBO, A Mathematical Journal
- Nadjet Abada, Mouffak Benchohra, Hadda Hammouche, Existence Results for Semilinear Differential Evolution Equations with Impulses and Delay , CUBO, A Mathematical Journal: Vol. 12 No. 2 (2010): CUBO, A Mathematical Journal
- Mouffak Benchohra, Gaston M. N‘Guérékata, Djamila Seba, Measure of noncompactness and nondensely defined semilinear functional differential equations with fractional order , CUBO, A Mathematical Journal: Vol. 12 No. 3 (2010): CUBO, A Mathematical Journal
- Mouffak Benchohra, Naima Hamidi, Fractional Order Differential Inclusions via the Topological Transversality Method , CUBO, A Mathematical Journal: Vol. 13 No. 2 (2011): CUBO, A Mathematical Journal
Similar Articles
- Bo Zhang, Boundedness and Global Attractivity of Solutions for a System of Nonlinear Integral Equations , CUBO, A Mathematical Journal: Vol. 11 No. 3 (2009): CUBO, A Mathematical Journal
- Chia-chi Tung, On Semisubmedian Functions and Weak Plurisubharmonicity , CUBO, A Mathematical Journal: Vol. 12 No. 2 (2010): CUBO, A Mathematical Journal
- Irena Kosi-Ulbl, Joso Vukman, An identity related to derivations of standard operator algebras and semisimple H∗ -algebras , CUBO, A Mathematical Journal: Vol. 12 No. 1 (2010): CUBO, A Mathematical Journal
- Zead Mustafa, Hamed Obiedat, A fixed point theorem of Reich in \(G\)-Metric spaces , CUBO, A Mathematical Journal: Vol. 12 No. 1 (2010): CUBO, A Mathematical Journal
- Toka Diagana, Ahmed Mohamed, Pseudo-almost automorphic solutions to some second-order differential equations , CUBO, A Mathematical Journal: Vol. 13 No. 3 (2011): CUBO, A Mathematical Journal
- Rabha W. Ibrahim, Existence of deviating fractional differential equation , CUBO, A Mathematical Journal: Vol. 14 No. 3 (2012): CUBO, A Mathematical Journal
- Aurelian Cernea, On the solution set of a fractional integro-differential inclusion involving Caputo-Katugampola derivative , CUBO, A Mathematical Journal: Vol. 19 No. 3 (2017): CUBO, A Mathematical Journal
- Saïd Abbas, Mouffak Benchohra, Jamal-Eddine Lazreg, Gaston M. N‘Guérékata, Hilfer and Hadamard functional random fractional differential inclusions , CUBO, A Mathematical Journal: Vol. 19 No. 1 (2017): CUBO, A Mathematical Journal
- Binayak S. Choudhury, Nikhilesh Metiya, Sunirmal Kundu, Existence, well-posedness of coupled fixed points and application to nonlinear integral equations , CUBO, A Mathematical Journal: Vol. 23 No. 1 (2021)
- John A.D. Appleby, James P. Gleeson, Alexandra Rodkina, Asymptotic Constancy and Stability in Nonautonomous Stochastic Differential Equations , CUBO, A Mathematical Journal: Vol. 10 No. 3 (2008): CUBO, A Mathematical Journal
<< < 1 2 3 4 5 6 7 8 9 10 11 12 > >>
You may also start an advanced similarity search for this article.
Downloads
Download data is not yet available.
Published
2013-03-01
How to Cite
[1]
M. Benchohra and F.-Z. Mostefai, “Weak Solutions of Fractional Order Pettis Integral Inclusions with Multiple Time Delay in Banach Spaces”, CUBO, vol. 15, no. 1, pp. 01–12, Mar. 2013.
Issue
Section
Articles